# SDR F3LA2011091600677

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 30,131 hours, 14,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK:  MAIN CABIN FLOORBEAM FR66 Y254 IS CORRODED.  REPLACED FLOORBEAM IAW SRM 51-42-11.
